Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 56 of 79 found articles
 
 
  On the Structure of the Spectrum and the Resolvent Set of a Toeplitz Operator in a Countably Normed Space of Smooth Functions
 
 
Title: On the Structure of the Spectrum and the Resolvent Set of a Toeplitz Operator in a Countably Normed Space of Smooth Functions
Author: Pasenchuk, A. E.
Appeared in: Mathematical notes
Paging: Volume 114 () nr. 5-6 pages 1328-1336
Year: 2024-03-12
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 56 of 79 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands